Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat...
Read More
Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).
Directions for use:
Adults (including the elderly) and children aged 16 years and over:
1-2 tablets dissolved in water every 4 to 6 hours as required.
Children (10 to 15 years):
Give 1 tablet dissolved in water every 4 to 6 hours as required.
Do not give to children for more than 3 days without consulting a doctor.
Do not give to children under the age of 10 years.
Contains paracetamol.
Do not exceed the stated dose.
Do not take more frequently than every 4 hours.
Do not take more than 4 doses in 24 hours.
Do not take with any other product containing paracetamol.
Please see your doctor if your symptoms do not improve.
Prolonged use, except under medical supervision, may be harmful.
This medicine should only be taken when necessary. Always use the lowest effective dose to relieve your symptom
Warnings:
Do not take Panadol ActiFast Soluble tablets:
If you are allergic to paracetamol or any of the other ingredients (listed ibelow).
If you are taking any other medicines containing paracetamol.
If you are under 10 years of age.
Take special care & tell your pharmacist or doctor before taking Panadol ActiFast Soluble Tablets:
If you have liver or kidney problems.
If you have heart or blood pressure problems.
If you retain fluid.
If you are underweight or malnourished.
If you regularly drink alcohol.
If you have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep, rapid, difficult breathing - feeling sick (nausea), being sick (vomiting) - loss of appetite Contact a doctor immediately if you get a combination of these symptoms.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...